# SDR SWAA2013101521224

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545815
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME CRACKED INBD SIDE OF STOP PIN FITTING 4TH DOWN FROM TOP.  REPAIRED FRAME IAW SRM.
